MAUDE Adverse Event Report: MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.75X17
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Several attempts were made to receive additional information via the distributor , yet unfortunately no data was received so far.Device history record (dhr) review performed on (b)(6) 2019 have indicated the product was supplied meeting specifications.
 
Event or Problem Description
Initial information received from the distributor on (b)(6) 2019 have indicated the physician have attempted to use the system recently and the shaft kinked during insertion.There was no patient injury, and he finished the case with another stent.Further information was available in the detailed complaint report received on (b)(6) 2019 as follows: "as reported by the sales rep, please send a new 2.75x17 elunir to (b)(6) medical center 10019386.Send overnight attention to (b)(6)/cath lab.The dr.Attempted to use this recently and the shaft kinked during insertion." there was no patient injury, and he finished the case with another stent.".
 
Additional Manufacturer Narrative
Ifu review performed dec 26 , 2019 have indicated: no additional information was received, therefore it's unknown whether there was any deviation/violation of the ifu.Updated device history record review was performed on dec 29, 2019 indicating the product was supplied meeting specifications.Final report, sigend on jan 5, 2020 presented the folowing overall conclusions: 1.The review of the dhr indicates that the product was supplied meeting specifications.It may have been used beyond its expiry date.Considering the fact medinol received this case in early november, there is a possibility that the site has used an expired system.On dec.1, 2019 an attempt was made to obtain the event date, with no success.2.The investigation was limited as we did not receive the used product or additional information.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.3.There was no patient injury.Based on cumulative evidence this case was classified with moderate severity.There for, the submitted case was in fact false reporting.The incident didn't cause any serious public health threat, death or serious injury.If the case were to recur it would not be likely to cause or contribute to a death or serious injury.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key9410117
Report Number3003084171-2019-00013
Device Sequence Number1834787
Product Code NIQ
UDI-Device Identifier07290107013628
UDI-Public07290107013628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number2.75X17
Device Catalogue NumberLUN275R17US
Device Lot NumberLNRUS00034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date01/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1